Advertisement

Orthogonal polynomials in monotone and convex interpolation

  • Alan Edelman
  • Charles A. Micchelli
Invited Speakers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1329)

Keywords

Convex Hull Orthogonal Polynomial Piecewise Polynomial Convex Polynomial Complete Monotonicity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BR]
    K.W. Brodlie, A Review of Methods for Curve and Function Drawing, Mathematical Methods in Computer Graphics and design, K.W. Brodlie, ed. Academic Press, London, 1980, 1–37.Google Scholar
  2. [BU]
    J. Butland, A Method for Interpolating Reasonable-Shaped Curves through Any Data, Proc. of Computer Graphics 80, Online Publication Ltd., Northwood Hills, Middlesex, U.K., 1980, 409–422.Google Scholar
  3. [EM]
    Alan Edelman and Charles A. Micchelli, Admissible Slopes for Monotone and Convex Interpolation, IBM Research Report, 1986.Google Scholar
  4. [FB]
    F.N. Frisch and J. Butland, "A Method for Constructing Local Monotone Piecewise Cubic Interpolants", SIAM J. Sci. Stat. Comput., 5 (1984), 300–304.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [FC]
    F. N. Fritsch and R.E. Carlson, "Monotone Piecewise Cubic Interpolation", SIAM J. Num. Analysis, 17 (1980), 238–246.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [GD]
    J.A. Gregory and R. Delbourgo, "Piecewise Rational Quadratic Interpolation to Monotonic Data", IMA Journal of Numerical Analysis, 2 (1982), 123–130.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [H]
    J.M. Hyman, "Accurate Monotonicity Preserving Cubic Interpolation", SIAM J. Sci. Stat. Comput., 4 (1983), 645–654.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [KS]
    S. Karlin and W.J. Studden, Tchebycheff Systems: with Appplications in Analysis and Statistics, Interscience Publishers, New York 1966.zbMATHGoogle Scholar
  9. [Sc]
    L.L. Schumaker. "On Shape Preserving Quadratic Spline Interpolation", SIAM J. Num. Analysis, 20 (1983), 854–864.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [Sz]
    G. Szegö, Orthogonal Polynomials, American Mathematical Society Providence, 1939.Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Alan Edelman
    • 1
  • Charles A. Micchelli
    • 2
  1. 1.Department of MathematicsM. I. T.Cambridge
  2. 2.Department of Mathematical SciencesIBM Thomas J. Watson Research CenterYorktown Heights

Personalised recommendations